I have no taste in my mouth no matter who I eat I don't taste it. I have glacoma and dorzolamide hci is one of my eyedrops. I wanted to know if that's causing me not to taste nothing. I been on it for 7 years. Please help me its so frustrating not being able to taste your food.
I don't know about your medication specifically, but there are medications that can either alter your sense of taste, or decrease your sense of taste. I would look into the entire side effect profile of your current medication and see if this is one of the side effects. You'll be able to find this information in the professional drug information/leaflet.
- Dorzolamide Information for Consumers
- Dorzolamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dorzolamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2013 • 2 answers
Posted 12 Mar 2015 • 1 answer
Posted 23 Mar 2015 • 1 answer
Posted 23 Mar 2018 • 0 answers
Dorzolamide - Is it safe for me to use Dirzolamide if I am allergic to sulfur and sulfa drugs. If I?
Posted 24 Apr 2018 • 0 answers